Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Impulsive Functional-Abstract Neutral Functional Differential Nonlocal Cauchylinebreak Problem with State-dependent Delay

Discontinuity, Nonlinearity, and Complexity 11(3) (2022) 387--393 | DOI:10.5890/DNC.2022.09.002

K. Karthikeyan$^1$, J.J. Nieto$^2$

$^1$ Department of Mathematics \& Centre for Research and Development, KPR Institute of Engineering and Technology Coimbatore - 641 407, Tamil Nadu, India

$^2$ Department of Statistics, Mathematical Analysis and Optimization, Institute of Mathematics, University of Santiago de Compostela, Santiago de Compostela 15782, Spain

Download Full Text PDF



We study existence,uniqueness and continuous dependence of a mild solution for an impulsive neutral functional differential nonlocal Cauchy problem with state- dependent delay in general Banach spaces are studied by using the fixed point technique and semigroup of operators.


The authors are highly grateful thank to Editor and referees of the journal for their comments. The second authour J.J. Nieto was partially supported by Xunta de Galicia [grant ED431C 2019/02] and by project MTM2016-75140-P (AEI/FEDER, UE).


  1. [1]  Hern{a}ndez, E. and Henriquez, H.R. (1998), Existence of periodic solutions of partial neutral functional-differential equations with unbounded delay, J. Math. Anal. Appl., 221(2), 499-522.
  2. [2]  Hern{a}ndez, E. (2003), A remark on neutral partial differential equations, Cadernos de Matematica, 311-318.
  3. [3]  Anguraj, A., Arjunan, M.M., and Hern{a}ndez, E.M. (2007), Existence results for an impulsive neutral functional differential equation with state-dependent delay, Applicable Analysis, 86(7), 861-872.
  4. [4]  Haydar, A., Abdelkader, B., and Covachev, V. (2002), Impulsive functional-differential equations with nonlocal conditions, Int. J. Math. Math. Sci., 29(5), 251-256.
  5. [5]  Chang, Y.K. and Li, W. (2010), Solvability for impulsive neutral integro-differential equations with state-dependent delay via fractional operators, J.Optim. Theory Appl., 144, 445-459.
  6. [6]  Hartung, F. (2006), Differentiability of solutions with respect to parameters in neutral differential equations with state-dependent delays, J. Math. Anal. Appl., 324(1), 504-524.
  7. [7]  Radhakrishnan, B. and Balachandran, K. (2012), Controllability of neutral evolution integro-differential systems with state-dependent delay, J. Optim. Theory Appl., 153(1), 85-97.
  8. [8]  Rezounenko, A.V. (2012), A condition on delay for differential equations with discrete state-dependent delay, J. Math. Anal. Appl., 385(1), 506-516.
  9. [9]  Samolienko, A.M. and Perestyuk, N.A. (1995), Impulsive differential equations, World scientific series on nonlinear science series A:monographs and treatises, 14, World scientific publishing, New Jersey.
  10. [10]  Suganya, S., Baleanu, D., KAlamani, P., and Arjunan, M.M. (2015), On fractional neutral integro-differential systems with state-dependent delay and non-instantaneous impulses, Adv. Differ. Equ., 372, 39.
  11. [11]  Viglialoro, G. and Woolley, T.E. (2018), Boundedness in a parabolic-elliptic chemotaxis system with nonlinear diffusion and sensitivity and logistic source, Math. Methods Appl. Sci., 41, 1809-1824.
  12. [12]  Hern{a}ndez, E., Azevedo, K.A.G., and Gadotti, M.C. (2019), Existence and uniqueness of solution for abstract differential equations with state-dependent delayed impulses, Journal of Fixed Point Theory and Applications, 21(1), 36.
  13. [13]  Hern{a}ndez, E., Fernandes, D., and Wu, F. (2020), Well-posedness of abstract integro-differential equations with state-dependent delay, Proceedings of the American Mathematical Society, 148(4), 1595-1609.
  14. [14]  Lakshmikantham, V., Bainov, D.D., and Simeonov, P.S. (1989), Theory of impulsive differential equations, Series in Modern Applied Mathematics, 6, World Scientific Publishing, New Jersey.
  15. [15]  Li, T., Pintus, N., and Viglialoro, G. (2019), Properties of solutions to porous medium problems with different sources and boundary conditions, Z. Angew. Math. Phys., 70, Art. 86, 1-18.
  16. [16]  Li, T. and Viglialoro, G. (2018), Analysis and explicit solvability of degenerate tensorial problems, Bound. Value Probl. Art., 2, 1-13.
  17. [17]  Pazy, A. (1983), Semigroups of linear operators and applications to partial differential equations, Applied Mathematics sciences, 44, Springer-Verlag, New York-Berlin.
  18. [18]  Akca, H., Boucherif, A., and Covachev, V. (2002), Impulsive functional-differential equations with nonlocal conditions, Int. J. Math. Math. sci., 29(5), 251-256.